Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 110, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 6, 2018, 4:13 PM EDT for Wake County, North Carolina. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2018, 4:13 PM EDT (20:13 UTC)
- Expired
- Jul 6, 2018, 5:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 24 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:15 PM EDT | HAIL 0.25 | 2 W New Hope, NC | PEA-SIZED HAIL ON RALEIGH BLVD AND WESTINGHOUSE BLVD IN RALEIGH. |
| Jul 6, 4:16 PM EDT | TSTM WND DMG | 1 Ese Raleigh, NC | FALLEN TREES ON POWER LINES. |
| Jul 6, 4:17 PM EDT | TSTM WND DMG | 3 Se Raleigh, NC | FALLEN TREES ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 933 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
299
WUUS52 KRAH 062013
SVRRAH
NCC183-062115-
/O.NEW.KRAH.SV.W.0110.180706T2013Z-180706T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
413 PM EDT FRI JUL 6 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Central Wake County in central North Carolina...
* Until 515 PM EDT
* At 413 PM EDT, a severe thunderstorm was located over Raleigh, and
is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Raleigh, Cary, Garner, Rdu International, Apex, Holly Springs,
Morrisville, Knightdale, Lake Wheeler and New Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3587 7841 3570 7848 3562 7857 3567 7898
3583 7891 3587 7891 3587 7883 3589 7882
TIME...MOT...LOC 2013Z 006DEG 4KT 3580 7862
HAIL...<.75IN
WIND...60MPH
$$
MORROW2 follow-up statements
095
WWUS52 KRAH 062047
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
447 PM EDT FRI JUL 6 2018
NCC183-062115-
/O.CON.KRAH.SV.W.0110.000000T0000Z-180706T2115Z/
Wake NC-
447 PM EDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN WAKE COUNTY...
At 447 PM EDT, a severe thunderstorm was located near Cary, moving
southwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Raleigh, Cary, Garner, Rdu International, Apex, Holly Springs,
Morrisville, Lake Wheeler, New Hill and Lake Benson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Flash Flood Warning continues across much of the warned area.
&&
LAT...LON 3586 7865 3574 7853 3562 7857 3567 7898
3583 7891 3587 7891 3587 7883 3589 7882
TIME...MOT...LOC 2047Z 036DEG 6KT 3574 7873
HAIL...1.00IN
WIND...60MPH
$$
MORROW869
WWUS52 KRAH 062111
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
511 PM EDT FRI JUL 6 2018
NCC183-062120-
/O.EXP.KRAH.SV.W.0110.000000T0000Z-180706T2115Z/
Wake NC-
511 PM EDT FRI JUL 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAKE COUNTY WILL
EXPIRE AT 515 PM EDT...
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire. However
heavy rain is still possible with this thunderstorm. A Flash Flood
Warning for much of this area continues until 6:15pm tonight. If you
encounter flooded roadways, remember... Turn Around, Don't Drown!
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3586 7865 3574 7853 3562 7857 3567 7898
3583 7891 3587 7891 3587 7883 3589 7882
TIME...MOT...LOC 2110Z 006DEG 4KT 3572 7873
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:55 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 6, 2:55 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 255 PM EDT Fri Jul 6 2018 .SYNOPSIS... An Appalachian-lee surface trough will drift southeastward across NC and VA this afternoon and evening, followed by the passage of a cold front overnight. High pressure will then build across the middle Atlantic region through the weekend, bringing much cooler and drier air to our region. && .NEAR TERM /THROUGH TONIGHT/... As of 255 PM Friday... A fairly large cluster of thunderstorms has developed/spread SE off the Blue Ridge of VA/NC early afternoon. A cold pool in behind the cluster of storms (temperatures in the 60s to lower 70s) has spread out of the high country into the Foothills. Out ahead of the storms, the MLCapes have reached 1500 to 2000 J/KG. There are cell mergers going on with the storms propagating SSW. It appears that a short lived pulse severe event is unfolding over the Triad region, with the threat of a few damaging wind gusts to 60 mph. The energy from this convection is expected to link up with the scattered storms developing over the Piedmont during the mid to late afternoon. This will enhance the convection along the I-40/I-85 corridors from the Triad to the Triangle spreading SE through the afternoon. Generally, a few pulse severe may continue to be a threat through the afternoon. Not sure the models have captured the cold pool moving into the high CAPE environment very well. The 12z/GFS was out to breakfast (lunch) as it had no storms in the Triad until 00z/this evening. So, this can't be used. Going to the CAMS, the HRRR may have the best handle on this situation - with the energy of the cluster of storms and trailing cold pool will translate SSE across our region through the afternoon and early evening. The slow movement, cell mergers, and back building nature of the storms as they come SE should continue to produce locally damaging wind, frequent lightning, and very heavy rain. High PW and slow storm motion will lead to locally heavy rain in the storms. However, FFG is high as many areas have not seen rain in over a week. Many areas are showing a very dry top moisture profile as well. Therefore, the flash flood risk is low. Urban areas run the risk any time of slow moving, heavy rain producing storms. However, widespread flooding is not expected. Severe storms on an organized basis are not expected due to the weak shear. However, in this multi-cell pulse environment characterized by high CAPE and nil shear, isolated strong wind events can and will occur under the stronger cells. The chance to likely POP will not drop off until later this evening, with CAMS suggesting the focus for additional storms near the cold front over NW NC this evening. The current convective overturning in the NW may hamper additional strong storms later. There is a chance of additional storms with the front as it drops south through the region just about anywhere overnight. Lows in the upper 60s north to lower to mid 70s south. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 130 PM Friday... Surface cold front will be draped across southern NC on Saturday. Meanwhile, a mid level ridge will redevelop and strengthen across the upper Midwest into the Ohio Valley early this weekend. Beneath the developing ridge, a Canadian surface high will build from the Great Lakes east across the middle Atlantic states, and then southward down the lee of the Appalachians. The cooler and drier air, characterized by dewpoints in the upr 50s-mid 60s, will surge into central NC Saturday into Saturday night. Expect a stubborn extensive layer of stratocumulus layer over most of the area north of the cold front. Scattered, mainly elevated, showers are expected, with higher chances in the south. Temperatures will be considerably cooler beneath the cloudiness and aided by northeasterly flow that will gust to 20 or so mph on Saturday. Highs are expected to be in the upper 70s north to very low 80s across the southern tier. It will be pleasantly cool Saturday night, with lows mostly in the low and mid 60s. && .LONG TERM /SUNDAY THROUGH SATURDAY/... As of 115 PM Friday... The long term forecast will be subject to some uncertainty in the Coastal Plain, as a low pressure area currently a few hundred miles southeast of the NC coast may strengthen to a tropical depression as it slowly approaches the coast later this weekend. Otherwise, an initially 'cool' and dry continental airmass will make a brief southerly surge down the Atlantic coast this weekend. The ridging will retrograde across the Ohio Valley Monday as the airmass quickly begins to modify with temperatures rising from low and mid 80s Sunday to the upper 80s Monday, and finally back to the lower 90s Tuesday. The ridging will begin to amplify in the Plains Monday, with subsequent troffing and northwest flow over the eastern CONUS. We will continue to warm through midweek, with highs Wednesday through Friday reaching the mid 90s. A backdoor front will be pushed south into the area as the pattern amplifies on Thursday, and this front will merge into our near-omnipresent summer lee trof and stall over the area through the late week. This will enhance our chance of convection Thursday and Friday. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... As of 245 PM Friday... Pulse type storms will be a threat for the TAF sites through 00z/Saturday, transitioning to the SE zones between 00z and 03z. There is another chance of storms in the Piedmont as the actual front moves in later this evening and overnight. MVFR to IFR CIGS and VSBYS will accompany the storms, then generally VFR conditions later this evening. As the front moves through later tonight, the winds will shift to the NE and pick up to 10-20kt between 06z and 12z, with a low IFR overcast expected. The overcast should lift to MVFR Saturday afternoon, otherwise generally VFR conditions expected. Outlook: VFR conditions as drier high pressure builds more fully swd across NC by Saturday night and Sunday, lasting into early next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/MWS NEAR TERM...Badgett SHORT TERM...mlm LONG TERM...mlm AVIATION...Badgett
Hazardous weather outlook, Jul 6, 11:47 AM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1147 AM EDT Fri Jul 6 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-071600- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1147 AM EDT Fri Jul 6 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Hot and humid conditions will exist out ahead of a cold front this afternoon. Heat indices around 100 can be expected in many areas before the chance of thunderstorms and clouds increase this afternoon. Clusters of thunderstorms will occur this afternoon and evening. Some of the thunderstorms will produce locally heavy rain, frequent lightning, and gusty wind to 50 mph. Some urban or small stream flooding may occur. Thunderstorms are expected to diminish by late evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report heavy rain amounts, strong winds, or hail to the National Weather Service. Badgett
In the hours before
Local storm report, Jul 6, 3:40 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
340 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HEAVY RAIN 4 WSW GREENSBORO 36.06N 79.89W
07/06/2018 ENAN INCH GUILFORD NC EMERGENCY MNGR
HEAVY PONDING REPORTED ON ROADS AT THREE
LOCATIONS IN GREENSBORO: WENDOVER AVE AND
I-40, SUNSET DR OFF BATTLEGROUND AVE
(US-220), AND 2800 PATTERSON ST.
&&
JFDSpecial weather statement, Jul 6, 3:41 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
341 PM EDT FRI JUL 6 2018
NCZ038-039-073-074-062045-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-
341 PM EDT FRI JUL 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL MOVE INTO AND AFFECT
SOUTHEASTERN DAVIDSON...MONTGOMERY...RANDOLPH AND STANLY COUNTIES
UNTIL 445 PM EDT...
At 340 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Randleman to 9 miles
east of High Rock Lake to near Plyler. Movement was southeast at 15
mph.
Pea size hail, heavy rain, and wind gusts up to 40 mph will be
possible with these slow moving storms. Additional storm development
and strengthening remains possible.
Locations impacted include...
High Point, Asheboro, Albemarle, Randleman, Troy, Badin Lake, North
Carolina Zoo, Biscoe, Seagrove and Plyler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3550 8030 3551 8018 3558 8021 3572 8033
3577 8005 3592 8004 3590 7955 3552 7955
3551 7977 3528 7971 3516 7962 3518 7985
3514 8003 3520 8012 3515 8016 3516 8022
3521 8025 3517 8035 3519 8051
TIME...MOT...LOC 1940Z 304DEG 12KT 3577 7976 3568 8015 3540 8025
MORROWSpecial weather statement, Jul 6, 3:44 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Raleigh NC 344 PM EDT FRI JUL 6 2018 NCZ024-062045- Orange NC- 344 PM EDT FRI JUL 6 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ORANGE COUNTY UNTIL 445 PM EDT... At 344 PM EDT, Doppler radar was tracking a strong thunderstorm near Prospect Hill, moving southeast at 15 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Hillsborough, Mebane, Carr, Schley and Eno River State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3624 7895 3606 7898 3609 7926 3624 7926 TIME...MOT...LOC 1944Z 304DEG 12KT 3621 7923 MORROW
Local storm report, Jul 6, 3:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
358 PM EDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 3 E GREENSBORO 36.09N 79.77W
07/06/2018 GUILFORD NC 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF WENDOVER
AVE AND HWY 29.
&&
NPSpecial weather statement, Jul 6, 4:03 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Raleigh NC 403 PM EDT FRI JUL 6 2018 NCZ041-062100- Wake NC- 403 PM EDT FRI JUL 6 2018 ...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 500 PM EDT... At 402 PM EDT, Doppler radar was tracking a strong thunderstorm near Raleigh, moving south at 10 mph. Wind gusts up to 40 mph will be possible with this storm. Heavy rain and minor flooding will also be possible with this storm. An urban and small stream flood advisory has also been issued. Locations impacted include... Raleigh and Garner. PRECAUTIONARY/PREPAREDNESS ACTIONS... Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. && LAT...LON 3587 7867 3585 7852 3569 7853 3572 7873 TIME...MOT...LOC 2002Z 010DEG 8KT 3579 7861 MORROW
Special weather statement, Jul 6, 4:05 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 PM EDT FRI JUL 6 2018
NCZ041-062030-
Wake NC-
405 PM EDT FRI JUL 6 2018
...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT WEST CENTRAL WAKE
COUNTY UNTIL 430 PM EDT...
At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cary, moving south at 5 mph.
Nickel size hail, dangerous lightning, and wind gusts of 50 to 55
mph will be possible with this storm.
Locations impacted include...
Cary, Apex, Morrisville, Research Triangle and Carpenter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3587 7880 3569 7876 3571 7896 3575 7894
3579 7893 3583 7891 3587 7891
TIME...MOT...LOC 2004Z 006DEG 5KT 3581 7886
MORROWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:02 PM EDT | Special Weather Statement | RAH | Anson | 28 min |
| Jul 5, 8:23 PM EDT | Special Weather Statement | RAH | Franklin | 37 min |
| Jul 6, 1:42 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Forsyth, Guilford, Orange | 48 min |
| Jul 6, 2:08 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 52 min |
| Jul 6, 2:40 PM EDT | Special Weather Statement | RAH | Alamance, Davidson | 65 min |
| Jul 6, 2:41 PM EDT | Areal Flood Advisory | RAH | Guilford | 2 hr |
| Jul 6, 2:42 PM EDT | Special Weather Statement | RAH | Warren | 33 min |
| Jul 6, 3:00 PM EDT | Special Weather Statement | RAH | Halifax | 30 min |
| Jul 6, 3:15 PM EDT | Special Weather Statement | RAH | Warren | 30 min |
| Jul 6, 3:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 42 min |
| Jul 6, 3:22 PM EDT | Special Weather Statement | RAH | Franklin | 23 min |
| Jul 6, 3:36 PM EDT | Areal Flood Advisory | RAH | Wake | 114 min |
| Jul 6, 3:41 PM EDT | Special Weather Statement | RAH | Montgomery, Randolph, Stanly | 64 min |
| Jul 6, 3:44 PM EDT | Special Weather Statement | RAH | Orange | 61 min |
| Jul 6, 3:50 PM EDT | Areal Flood Advisory | RAH | Wake | 115 min |
| Jul 6, 4:03 PM EDT | Special Weather Statement | RAH | Wake | 57 min |
| Jul 6, 4:05 PM EDT | Special Weather Statement | RAH | Wake | 25 min |
| Jul 6, 4:15 PM EDT | Flash Flood Warning | RAH | Wake | 2 hr |
| Jul 6, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 57 min |
| Jul 6, 4:21 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 39 min |
| Jul 6, 4:28 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
| Jul 6, 4:30 PM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 94 min |
| Jul 6, 4:35 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 55 min |
| Jul 6, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond | 91 min |
| Jul 6, 4:50 PM EDT | Areal Flood Advisory | RAH | Wake | 74 min |
| Jul 6, 5:00 PM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 86 min |
| Jul 6, 5:03 PM EDT | Special Weather Statement | RAH | Person | 57 min |
| Jul 6, 5:09 PM EDT | Areal Flood Advisory | RAH | Nash | 88 min |
| Jul 6, 5:14 PM EDT | Special Weather Statement | RAH | Harnett | 31 min |
| Jul 6, 5:19 PM EDT | Special Weather Statement | RAH | Nash, Wilson | 56 min |
| Jul 6, 5:33 PM EDT | Special Weather Statement | RAH | Wayne | 27 min |
| Jul 6, 5:34 PM EDT | Special Weather Statement | RAH | Harnett | 26 min |
| Jul 6, 5:40 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 39 min |
| Jul 6, 6:06 PM EDT | Special Weather Statement | RAH | Vance, Warren | 69 min |
| Jul 6, 6:09 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 75 min |
| Jul 6, 6:18 PM EDT | Special Weather Statement | RAH | Hoke | 42 min |
| Jul 6, 6:38 PM EDT | Special Weather Statement | RAH | Wayne | 67 min |
| Jul 6, 7:11 PM EDT | Areal Flood Advisory | RAH | Wayne | 62 min |
| Jul 6, 7:20 PM EDT | Areal Flood Advisory | RAH | Wayne, Wilson | 53 min |
| Jul 6, 7:20 PM EDT | Special Weather Statement | RAH | Greene | 55 min |
| Jul 6, 7:21 PM EDT | Special Weather Statement | RAH | Sampson | 24 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.